# SDR AALA20120503004

- Difficulty date: May 2, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 35,313 hours, 14,953 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 4079405
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 2 DOOR EMERGENCY EXIT LIGHT SIGN MISSING.  REPLACED RIGHT NUMBER 2 DOOR EMERGENCY EXIT SIGN.  OPS CHECK NORMAL.
